# SDR A6WA200560004

- Difficulty date: January 12, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bac 146300A
- Aircraft serial: E3132
- Aircraft time: 32,240 hours, 41,792 cycles
- Engine: Lyc ALF502R5
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Sparks
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXTERNAL AC POWER RECEPTICAL SPARKS EXCESSIVELY AND SCORCHED WHEN ATTEMPTING TO CONNECT EXTERNAL POWER.  AIRCRAFT ELECTRICAL SYSTEM OPS NORMAL.  MAINTENANCE INSPECTED AREA, FOUND NO EVIDENCE OF SHORTING OR OPEN WIRES. (K)
